# SDR UALA2013013100577

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440 S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 440 CRACKED AT PSU RAIL ATTACHMENT FASTENER BETWEEN STR 8R-9R.  REMOVED DAMAGE AND NDT FOR CRACKS.  FABRICATED AND INSTALLED NESTED ANGLES REPAIR DOUBLERS AND FILLER REF AMM 53-10-84 REPAIR NR 3.
